# SDR AALA202308079300

- Difficulty date: July 28, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N875NN
- Make and model: Boeing 737823
- Aircraft serial: 33220
- Aircraft time: 35,409 hours, 14,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT LEFT HAND TRANSITION PANEL LOCATED BETWEEN BS 500I AND BS 500C AT LBL 25. REPAIRED TRANSITION PANEL PER SRM 53-00-53-2R PROCEDURE 5.
